Chia Nan University of Pharmacy & Science Institutional Repository:Item 310902800/27855
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 18055/20253 (89%)
Visitors : 25163623      Online Users : 547
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://ir.cnu.edu.tw/handle/310902800/27855


    Title: H∞ performance for uncertain discrete switched systems with interval time-varying delay via switching signal design
    Authors: Lien, Chang-Hua
    Yu, Ker-Wei
    Chung, Long-Yeu
    Chen, Jenq-Der
    Contributors: 資訊多媒體應用系
    Keywords: Switching Signal
    H-Infinity Performance
    Global Exponential Stability
    Discrete Switched System
    Interval Time-Varying Delay
    Nonnegative Inequality
    Date: 2013-02
    Issue Date: 2014-05-26 10:46:25 (UTC+8)
    Publisher: Elsevier Science Inc
    Abstract: The switching signal design for H-infinity performance of uncertain discrete switched systems with interval delay and linear fractional perturbations is considered in this paper. Some LMI stability criteria are proposed to design the switching signal and guarantee the H-infinity performance for discrete switched time-delay system. Some nonnegative inequalities are introduced to improve the conservativeness of the proposed results. A numerical example is illustrated to show the less conservativeness of the main result. Finally, a water quality model is also provided to demonstrate the practical applications of our proposed results. (c) 2012 Elsevier Inc. All rights reserved.
    Relation: Applied Mathematical Modelling, v.37 n.4, pp.2484-2494
    Appears in Collections:[Dept. of Multimedia and Game Development] Periodical Articles

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML2076View/Open


    All items in CNU IR are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback